MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 305195, batch#: 4150728.It was reported by customer that needles contain particle contamination sealed within the packaging and inside the needle hub.Verbatim: complaint received via email(s) attached.Rcc received a complaint via email.Email(s) attached.Needles contain particle contamination sealed within the packaging and inside the needle hub.(b)(6).Item - 305195.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.It was reported there is particle contamination sealed within the packaging and needle hub.To aid in the investigation, one sample in a sealed packaging blister and two photos were provided for evaluation by our quality team.A visual inspection was performed, and there is a dark colored particle of dust in the packaging blister next to the needle hub.The two photos provided show the sample received.No other defects or imperfections were observed.This defect could occur if, after packaging equipment repair or maintenance, the particle was left.A device history record review was completed for provided material number 305195, lot 4150728.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received material #: 305195; batch#: 4150728.It was reported by customer that needles contain particle contamination sealed within the packaging and inside the needle hub.Verbatim: complaint received via email(s) attached.Rcc received a complaint via email.Email(s) attached needles contain particle contamination sealed within the packaging and inside the needle hub.(b)(6).Item - 305195.

Brand Name
NEEDLE 18X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20266266
Report Number1911916-2024-00685
Device Sequence Number8261592
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954(11)240529(17)290630(10)4150728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305195
Device Lot Number4150728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown